Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2013 year

New upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane, Journal of Geometry, vol. 104, no. 1, pp. 11-43, 2013

Go to publication Download (984.1 KB)

Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site